# SDR AALA971111

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT AFT PRESSURE BULKHEAD CENTER SUPPORT BEAM CRACKED AT THE FASTENER HOLES 28 INCHES ABOVE THE FLOOR.  STOP DRILLED THE CRACKS AND INSTALLED DOUBLER KIT PER SB 727-53-0192, IT NR 65C34406-13.  TST:  55,431 HOURS.  CYCLES, 34,330. (X)
